# SDR AALA202201205592

- Difficulty date: January 19, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737*
- Aircraft serial: 31192
- Aircraft time: 23,272 hours, 9,111 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CABIN DOOR GIRT BAR FELL OUT OF PLACE AND IS WEDGED BETWEEN AIRCRAFT AND JET BRIDGE. RESTOWED GIRT BAR AT L1 DOOR PER AMM 25-66-00 OK FOR SERVICE.
